# SDR ASOA201001934

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT MOST FUSELAGE EMERGENCY LIGHT LENS IS CRACKED.   REMOVED CRACKED EMERGENCY LIGHT LENS IAW CMM 33-52-07, REV 1 AND REPLACED WITH NEW LENS IAW CMM 33-52-07, REV 1.
